Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
ISSN-L : 0918-2918
CASE REPORTS
Acute Interstitial Lung Disease Induced by Rechallenge with Ceritinib
Takamasa HottaTamio OkimotoMegumi HamaguchiYukari TsubataTakeshi Isobe
Author information
JOURNALS OPEN ACCESS

2020 Volume 59 Issue 2 Pages 253-256

Details
Abstract

A 40-year-old Japanese man with advanced pulmonary adenocarcinoma harboring anaplastic lymphoma kinase (ALK)-rearranged was administered the selective ALK inhibitor ceritinib as a third-line treatment and continued treatment for nine months. After fourth-line treatment, we performed rechallenge with ceritinib as a fifth-line treatment. On day 54 after rechallenge, the patient developed acutely deteriorating dyspnea. Chest computed tomography showed extensive ground-glass opacities. We diagnosed him with ceritinib-induced interstitial lung disease (ILD) and initiated methylprednisolone pulse therapy. To our knowledge, this is the first report of ceritinib-induced ILD in a Japanese patient. Since it may newly emerge with rechallenge therapy, close attention is necessary.

Information related to the author
© 2020 by The Japanese Society of Internal Medicine
Previous article Next article
feedback
Top